# SDR 7C7A2025030300009

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 80,739 hours, 27,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480160
- Part serial: 08099H1816
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT/FWD (R1) WINDSHIELD ARCHING IN FLIGHT, THEN SHATTERED.  CORRECTIVE ACTION: REPLACED R1 WINDOW IAW B757-200 AMM 56-11-01, OPS CHECKED GOOD.
